How to prepare oxycodone for injection

Common Questions and Answers about How to prepare oxycodone for injection

oxycontin

Thank YOU,And I ALSO understand your concerns to my questions and why you would be wondering why i want to know, as YES I will be talking to my Dr. and at the end of the day, YES Is IS up to him on what and how much I get for Pain. Sorry IF anyone misread what I was asking here and NO I am NOT on to high of a dosage for the length of time I have been on these dam things, and last but not least..........
And yet, it does ease the pain enough to allow me to care for my children. I do take Oxycodone (not Contin) for breakthrough pain, and, of course, I need to be quite careful doing that. I ususally only take it if dh is home. Though I have never made an eror as a result of meds, I feel it imperative that I be even overly cautious. Anyhow, since the KAdian delivers a steady amount of the narcotic it also doesn't produce any feeling of being "high.
hopefultobeblessed and I both are reading a book called Expecting Twins, Triplets and More that is good and I am also reading a book called Twinspiration by Chery Lage. It is a really good book about how to prepare for twins and helpful tips during the first year after birth (i.e. what kind of stroller to buy and how to grocery shop with it, how many diapers to have on hand, what to expect during delivery etc.).
Good Evening Lovely Tramadol Warriors! So glad you are here. So glad you are choosing to join us. This is the place to be if you want off Tramadol. Lots of love, information and empathy here!
Hello Tramadol Warriors! If you are looking to get some help coming off Tramadol, this is a good place for you. People here are in all stages of beating this terrible drug. I know you can do it! I believe in you!
Hi Tramadol Warriors! Welcome to Part 53. This thread is full of helpful and kind people who want to help you get off this terrible drug. Please snuggle in and make yourself comfy. I know you can do it!
Hi ChicaBooms! Welcome to our new home!
Hi Tramadol Warriors, I know you can do this. People are here to help you. It's going to be ok.
D Love and Healing, Emily
Then for a 3 mile walk, then to shop for Radox, then home 71hrs now, going to have a long bath.Tried to sleep, no joy so went for another 3 mile walk, pain in legs gets bad. Sunday 18;30 Had to take Terri to hospital, ( bad cut to finger ).
Hi and welcome to Part 50! Wow part 50. Please make yourself at home. Snuggle down. It'll be a bumpy ride but I know you Tramadol Warrirors can do it!
He either doesnt know how to properly prepare the subutex for (safe?) injecting OR he hasnt yet developed the correct technique OR aquired the knowledge to differentiate beween injecting into a vein or an artery.Either way he is risking his limbs and his life. Hep C could explain the yellow discolouration. Are the whites of his eyes yellow? Is he extremely lethargic?. The numbness in his hands could be the result of nerve damage from incorrect injecting.
my question is, i have been given some samples of ultram and was wondering if, for a short time, i could utilize the ultram that i have for my breakthrough, just until i can replenish my traditional oxycodone for breakthrough. i think that the oxycontin that i will continue to take will provide me sufficient opiate levels so withdrawl shouldn't be an issue for concern. so my question is to ask the group whether this was a prudent course for short time palliation????
Hi everyone, I'm new here, just joined this forum today hoping to find a source of support as I try to taper off of oxycodone. It rules my life and I want to stop. I've been addicted to opiates since about 2009. I had a prescription for Vicodin 5/500 4x/day from 2009-2013, initially I took it as prescribed, but after a couple of years my use escalated to about double the prescribed dose. When I would run out early, I'd buy 5mg percocets to fill in the gaps between my prescriptions.
Not only has the screws come out, but my pelvic is so tilted due to trying to compensate for the curve of my spine that they have to try and figure out how to make me straight. It is causing so many other internal problems due to the tilt. If anyone knows of anyone that has had an 8 level fusion after having a 2 or 4 level fusion, can you tell me if the recovery is much different. Thank you!!
I can only hope that she will be able to get back to her chosen profession and help fellow addicts. There is such a need for people in the treatment of addiction! And I mean people who have been down that road and can relate plus not take any BS. I know two nurses who work for the rehab program here that are just marvelous. One is a recovering cocaine addict and the other is in recovery for opiates. Both were high end in the nursing profession.
Also couldn't move, see or hear for 2 weeks while the drs waited for me to be stable enough to live through a back surgery. I was a mess. Every single bone in my face was fractured. The entire right side was pulverized including my eye, nose and jaw. Six long and very difficult years later, physically and emotionally, and 20 facial reconstruction surgeries later, I'm as ok as I'm going to get. My back is similar to yours. T 3, 5 & 7 burst fractures.
We are still waiting for the hospital to call us regarding a biopsy for my husband. Then the doctor will know more. Did you have to do a biopsy and how did it go? I am scared as I read that sometimes they cannot stop the bleeding. Anyway, things don't go fast enough here, I was thinking of going to Cuba for treatment. Here in Quebec, we lack doctors and we wait eternally for treatment. It's so frustrating. As I posted earlier, my husband's live has 5 lesions called hemangiomas.
I had Oxycodone till six days after the op and changed to Ibuprofen. I was in the hospital for three days, I had to be transfused the last day because my hemoglobin count was 8%. Myomectomy is usually an elective procedure I believe, talk to your doctor about iron supplements before the Surgery or bank a pint of your blood. Also, no soda before you start moving your bowels, otherwise you get hiccups.
not only does your last dose carry you for a while but it takes at least 30 days for it to leave your system (sometimes longer depending on how high of dose you are on and for how long) and the withdrawals seem to last a lifetime .
I understand your dillema, and am in a similar situation, as are many here. I've been wracking my brains for a while now trying to figure out how to use pain medication responsibly. Many of the folks on this forum have helped me to validate my real need for pain relief, and start structuring my med use so that I am taking only what is needed for the pain, not one pill more to chase that elusive high. Narcotics are the only thing that work on my pain.
I also abused pain medication and alcohol and I don't know how I didn't OD either. A GREAT way to stay sober is to go to an AA or NA meeting. There are MANY people in AA who abuse(d) alcohol and drugs. I have tried NA and AA but for some reason, I like AA better. Some meetings are better than others. I bet you are saying "No way - what if someone found out?" No one will find out.
So, finally, in November 2006 he referred me to a Pain Management Dr. who tried the Sacroiliac Steroid Injection. It helped my right side for 1 week, my left side for 2 weeks. He has now asked me to think about an implant of the spinal cord stimulator. I've heard good and bad things about this implant and it frightens me. I think I may try to get a 3rd opinion, actually a 2nd opinion from a Dr. at the University of Chicago.
Oh well, we are all different, and maybe it's because I had both ovaries out and not just the cysts? who knows. Don't be afraid, it's best to know, and plan for it! Doctors tend not to give you the full scoop on things, so we've only got each other, girls! I hope I've done more help than harm... :) If you think that's funny, wait until "My Top 10 Adventures with Hormones" comes out next... Take care my friends, keep healing and looking forward!
, don't leave the doctor's office unless they can give a very good explanation for why neuralgia would not be worth considering (and then prepare to watch the doctor try to fish for an answer). The reality is that any spine surgery carries the risk of ne ve damage, so any chronic post-op pain is potentially due to nerve trauma during surgery.
methadone is similar in make up and compared to heroin in its addictive qualities and how hard it is to come off..and never mind if your have been on it for an extended tome, you CAN suffer PAWS for up to 3 years, which is another reason people USUALLY do not obtain success when coming off methadone completely, the withdrawals are NOTHING compared to any other withdrawals i have ever felt, worse than heroin, percocets and oxycontins, thus my reason for switching to suboxone.
Otherwise you are only hurting yourself. Sorry for the soap box, but I mostly wanted to point out that everyone is different in how they react to meds and how they will react to withdrawls...just like my mom with tylenol...who knew it could put people to sleep!!! Certainly not I! Thanks for the ears!!!
MedHelp Health Answers